# SDR AT9900106

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 889-899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CORROSION ON INTERNAL DOUBLER AT STA 889-899 L-23L AFT CARGO COMPARMENT.  REMOVED FASTENERS TO GAIN ACCESS AND REMOVED CORRODED PORTION OF DOUBLER.  ALODINE, PRIMED AREA, REINSTALLED NEW FASTENERS AS REQUIRED IAW DC9 SRM 53-04 FIG 38, 53-31-0 FIG 7 SHEET 2 AND 3 ITEM 8, AND RES NR 9942.
